Prometrium Delaying Your Period

0 Replies
acsereni - November 24

Hi all - I've been reading all of these postings for a while, I'm excited to join in! My husband and I have been TTC for about 8 months, we achieved a pregnancy in August but the resulted in an early m/c. My doctor put me on 100mg of prometrium once daily, inserted va___ally. I start using it 3 days after I see my LH surge and continue until I get my period or through the first 12 weeks of pregnancy. I took it in October and got my period right on time (on time for me is between 25-28 days), however this month I'm on day 29 and still no period. I've been reading that Prometrium can delay your period - I'm wondering if that's what's happening. I haven't taken a test because I have no pregnancy symptoms, but I think I'll take it on Monday (day 31). I'm just wondering if this has happened to anyone else out there! Thanks ladies!!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?